MathSciNet Relay Station
MathSciNet bibliographic data
MR2180896 (2006f:53122) 53D17
Marí Beffa, G. Poisson geometry of differential invariants of curves in some nonsemisimple homogeneous spaces. Proc. Amer. Math. Soc. 134 (2006), no. 3, 779–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement